MathSciNet Relay Station
MathSciNet bibliographic data
MR2629652 11M26
Sondow, Jonathan; Dumitrescu, Cristian A monotonicity property of Riemann's xi function and a reformulation of the Riemann hypothesis. Period. Math. Hungar. 60 (2010), no. 1, 37–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement